# SDR SWIA201540790

- Difficulty date: February 15, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 30,201 hours, 25,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E CHAFED AT WS145.00, C-CHECK, RO 2/26/15, BLENDED RT INBD FLAP VANE L/E IAW REO. FOUND TO BE OUT OF LIMITS.  REPLACED ON CAMP 11876399, JOB 2786565, OP 83.
